Can supplement cause anxiety?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 6/15/2009 8:41 AM (GMT -6)   
I got a strange feeling the past two morning, hard to descrbie but I would say I was scared, it lasted for a little while and goes away, this happened a few times recently and the only thing I can think of is I added vitamin D, another dose of Iron per day magnesium, calcium, B complex to my any suggestions would be appreciated, just had blood work done and things look pretty good, thyroid  8.5 Tv, 31 T3 uptake, T4 Free is 2.6, my Ferritin was two and its thirteen now all looks okay,

hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 6/15/2009 2:36 PM (GMT -6)   
B12 can help - try increasing the dose and taking it sublingual.
Bit June 08.


Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/15/2009 3:00 PM (GMT -6)   
Some people say magnesium calms you down. I find that when I take a very potent magnesium supplement, it makes me anxious. That's just me.
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 6/15/2009 4:31 PM (GMT -6)   
hi Jendays247, thats exactly what I needed to hear, magnesium is supposed to be calming thats why I couldnt understand why do I feel anxious, I tookt he magnesium for left side vibrating, but I think I will cut it out and see what happens, I really appreciate your response, on what dosage did you feel anxious?

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 6/15/2009 4:35 PM (GMT -6)   
Funny magnesium makes me calm and helps me sleep but B vitamins make me more anxious.

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 6/15/2009 5:08 PM (GMT -6)   
strange how vitamins have different effect on different people

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 6/15/2009 5:21 PM (GMT -6)   
Judy,

Are you taking antibiotics right now? I get that scared feeling when I'm on treatment. For no reason at all it fills up my chest and I start getting anxious. Sometimes, I wake up feeling like that too. Antibiotics always seem to do it.
2003 symptoms started;panic attacks,anxiety,heightened senses.
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses:-Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications:-Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements


Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/15/2009 5:59 PM (GMT -6)   
Hi,

I can't remember what the exact dose was, but I took it in powder form - it is actually called "Natural Calm" so you can imagine my surprise when I was an anxious wreck 15-20 minutes after drinking the stuff. I have also heard of people becoming anxious on a high dose of b vitamins.

Where are you getting your supplements? If you're paying for top of the line stuff, it can DEFINITELY have a different effect than typical drug and grocery store brands. The more expensive stuff is usually more potent.

This could be your answer, but antibiotics can certainly cause this as well. A herx can take shape as anxiety too. There are a lot of factors here.
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 6/15/2009 8:48 PM (GMT -6)   
Jen,

I take natural calm also. Well, I used to take it to help with constipation. It never worked for me though. It never made me calm either. I believe that some supplements can work opposite on different people. I used to take a supplement called Muscle Calm to help with my pain. It made me so sleepy. Gave it to my husband for his back and it made him hyper. He felt good though, LOL.
2003 symptoms started;panic attacks,anxiety,heightened senses.
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses:-Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications:-Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements


judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 6/16/2009 8:32 AM (GMT -6)   
HI Cajungrl
 
I am off antibiotics for over a year now, was treated with antibiotics for approx 1 1/2 years, got anxiety when my pressure went high, especially on Minocycline the anxiety was horrible, once I got my pressure under control ,stopped caffeine I got much better, my blood pressure and diabetes is one of the things I didnt get rid of yet, over all I am much better, besides vibrating on the left side of my body, I am fully functional, walk two miles a day and can truly say I got better on antibiotics
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 9:05 AM (GMT -6)
There are a total of 2,858,370 posts in 313,637 threads.
View Active Threads


Who's Online
This forum has 155232 registered members. Please welcome our newest member, hwtrdt.
683 Guest(s), 17 Registered Member(s) are currently online.  Details
PeteZa, celerity-dad, Staying Tuned, Gemlin, TMC, The Warrior, Ox123, ALESSANDRO0108, PamSmith, MarjieKay, NiceCupOfTea, JasonSinis, Gunner34, hwtrdt, three 5's and a jack, nourse, Nosila


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer